Type 1 diabetes mellitus with diabetic ketoacidosis after immune checkpoint inhibitor therapy

Po Ya Chuang, Tsu-Yi Chao, Yao-Yu Hsieh

研究成果: 雜誌貢獻文章同行評審

摘要

Treatment with immune checkpoint inhibitors (ICIs) has introduced a new era of cancer therapy. Although ICIs are not closely associated with the side effects associated with chemotherapy such as nausea, vomiting and cytopenia, there are still adverse effects which are related to the blockade of normal immune regulatory mechanisms. Herein, we report a patient with adenocarcinoma of the gastroesophageal junction with liver metastasis who developed diabetic ketoacidosis after ICI therapy even though he had no history of diabetes mellitus (DM). The acute onset of DM can occur in patients who receive ICI therapy. The possibility of developing such a hyperglycemic side effect should be kept in mind.
原文英語
頁(從 - 到)153-155
期刊Journal of Cancer Research and Practice
出版狀態已發佈 - 十二月 2018

指紋 深入研究「Type 1 diabetes mellitus with diabetic ketoacidosis after immune checkpoint inhibitor therapy」主題。共同形成了獨特的指紋。

引用此